skip to main content
Refinado por: autor: Pereira, A remover autor: Da Silva, S remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Existence and continuity of global attractors and nonhomogeneous equilibria for a class of evolution equations with non local terms

Flank David Morais Bezerra Antonio Luiz Pereira; Severino H da Silva

Journal of Mathematical Analysis and Applications New York : Elsevier v. 396, n. 2, p. 590-600, 2012

Elsevier 2012

Localização: IME - Inst. Matemática e Estatística    (PROD-2847320 )(Acessar)

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Bezerra, F
  2. Da Silva, S
  3. Pereira, A

Buscando em bases de dados remotas. Favor aguardar.